# SDR BAQA097859

- Difficulty date: October 26, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N118NC
- Make and model: Bolkms BK117A1
- Aircraft serial: 7067
- Aircraft time: 7,695 hours
- System (JASC): 1430 · Fasteners
- Part: Nut
- Condition: Broken
- Location: Fuel Cell
- Component: Fuel Cell
- Component part number: 1176417203
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANCHOR NUT BROKEN/ REPLACED CELL
